# SDR 07FDEA04313

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,522 hours, 11,931 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Diaphragm
- Part number: A53810967201
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO DENTS ON DIAPHRAGM BETWEEN TRACK 4-5 LT, FRAME 52-54.  REPAIR PERFORMED BY SMOOTHLY REWORK AT DENT ONE, THE OTHER ONE IS REPAIRED BY   DRILLING OUT THE SCRATCH (DIA 4MM) AND INSTALLING AN ALUMINUM RIVET IAW EA 6-5314-82929 AND RAS/AS/0166/2005 ISSUE A.
